Alert archive / Utah / Special Weather Statements in 2015

Special Weather Statement, NWS Salt Lake City, UT

August 7, 2015Washington County, Utah

NWS Salt Lake City, UT issued this special weather statement at Aug 7, 2015, 11:52 PM MDT for Washington County, Utah. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 11:52 PM MDT (05:52 UTC)
Expired
Aug 8, 2015, 12:15 AM MDT
In force
23 min
Issued by
NWS Salt Lake City, UT

County Washington County, UT

The radar

The Cedar City radar (KICX), 58 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 5.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WWUS85 KSLC 080552
SPSSLC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1152 PM MDT FRI AUG 7 2015
 
UTZ019-020-518-080615-
UTAH'S DIXIE AND ZION NATIONAL PARK UT-SOUTH CENTRAL UTAH UT-
SOUTHERN UTAH MOUNTAINS UT-
1152 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KANE AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1215 AM MDT...

AT 1151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF COLORADO CITY...MOVING NORTHEAST
AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE... SOUTHERN ZION NATIONAL 
PARK...HILDALE...SPRINGDALE...ROCKVILLE AND CORAL PINK SAND DUNES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 3700 11297 3701 11336 3736 11286 3703 11265
TIME...MOT...LOC 0551Z 238DEG 22KT 3703 11315 

$$

MCONGER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this special weather statement went out at Aug 7, 9:59 PM MDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 7, 9:59 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
959 PM MDT FRI AUG 7 2015

.SYNOPSIS...LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY
MIDWEEK.

&&

.DISCUSSION...WATER VAPOR LOOP SHOWS A CLOSED LOW OVER NORTH CENTRAL
NEVADA. AMDAR 400-250MB WIND OBSERVATIONS SHOW A 75-100KT
SOUTHWESTERLY JET FROM SOUTHERN CALIFORNIA INTO THE NORTHERN
ROCKIES. A CYCLONIC JET OF 100-125KT WAS LOCATED OVER THE NORTHERN
ROCKIES. GOES/GPS/RAP/00Z SLC RAOB INDICATE THE PRECIPITABLE WATER
VALUE RANGES BETWEEN 0.25"-0.50" MOUNTAINS...TO 0.80"-1.30" ACROSS
MOST VALLEYS.

RAP TAKES THE CLOSED LOW FROM NORTH CENTRAL NEVADA INTO SOUTHERN
IDAHO OVERNIGHT. WHILE WATER VAPOR LOOP SHOWS A PRONOUNCED DRY SLOT
HAS PENETRATED CENTRAL UTAH FROM THE SOUTHWEST...THERE IS STILL
ENOUGH INSTABILITY TO ACCOUNT FOR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS OVERNIGHT. THE MAJORITY OF THESE WILL BE ACROSS THE
NORTH CLOSER TO THE AFOREMENTIONED FEATURE.

PLEASE REFER TO OUR LSR AND PNS FOR SEVERE WIND REPORTS AND TODAYS
RAINFALL REPORTS.

&&

.PREVIOUS DISCUSSION...MONSOONAL MOISTURE HAS SURGED INTO THE
FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE
VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE
DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND
THUNDERSTORMS IS GREATEST.

CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN
THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS
TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS.
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT
AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE
TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN
UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS
DRIER AIR MOVES INTO SOUTHERN UTAH.

DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN
UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE
AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS
EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY.

A FAIRLY ROBUST TROUGH IS EXPECTED TO APPROACH THE PACIFIC NORTHWEST
COAST LATE SUNDAY AND SLOWLY MOVE SOUTHWARD ALONG THE COAST THROUGH
THE EARLY PORTION OF NEXT WEEK. THIS WILL HELP TO BRING ANOTHER
MOISTURE SURGE TO PORTIONS OF SOUTHERN AND EASTERN UTAH BY TUESDAY
AFTERNOON. EXPECT A DAILY THREAT OF SHOWERS AND THUNDERSTORMS AS
THIS MOISTURE REMAINS ACROSS THE REGION THROUGH AT LEAST FRIDAY.

&&

.FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS
AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH
THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE
OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER
AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS
CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS
THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE
AIRMASS FOR EARLY NEXT WEEK.

&&

.AVIATION...SHOWERS WILL LIKELY IMPACT THE SLC TERMINAL BETWEEN 04Z
AND 06Z...WITH A 20 PERCENT CHANCE OF A LIGHTNING STRIKE WITHIN 5
MILES OF THE TERMINAL. THESE SHOWERS AND THUNDERSTORMS COULD PRODUCE
GUSTY ERRATIC WINDS...WITH A MOST LIKELY DIRECTION OF SOUTHERLY AS
THE STRONGER STORMS PASS OVER UTAH COUNTY. AFTER THIS ROUND OF
SHOWERS PASSES...THERE IS STILL A 30 PERCENT CHANCE THAT SHOWERS
COULD IMPACT THE TERMINAL BETWEEN 06Z AND 18Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

PUBLIC...ROGOWSKI/TRAPHAGAN/KRUSE
FIRE WEATHER...TRAPHAGAN
AVIATION...SCHOENING

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 7, 9:45 PM MDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
945 PM MDT FRI AUG 7 2015

UTZ001>016-019>021-517-518-WYZ021-091300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
945 PM MDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

SHOWERS AND STORMS WILL DECREASE IN AREAL COVERAGE LATE THIS
EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN
UTAH DURING THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY.

HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY.
THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING
EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH
BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS
MAINLY SOUTHERN UTAH WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Aug 7, 7:18 PM MDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
718 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND GST     2 WSW SALT LAKE CITY    40.77N 111.96W
08/07/2015  M63 MPH          SALT LAKE          UT   ASOS

            SALT LAKE INTERNATIONAL AIRPORT

&&

MPS
Local storm report, Aug 7, 7:25 PM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
725 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     1 SW FARMINGTON         40.98N 111.90W
08/07/2015  M65 MPH          DAVIS              UT   MESONET

&&

MPS
Local storm report, Aug 7, 7:35 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
735 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     1 SSW FARMINGTON        40.98N 111.90W
08/07/2015  M61.00 MPH       DAVIS              UT   MESONET

0715 PM     TSTM WND GST     7 WNW WEST WARREN       41.30N 112.27W
08/07/2015  M62.00 MPH       WEBER              UT   MESONET

            GREAT SALT LAKE MINERALS

0720 PM     TSTM WND GST     5 NNW BOUNTIFUL         40.95N 111.89W
08/07/2015  M60.00 MPH       DAVIS              UT   MESONET

            CENTERVILLE UDOT SENSOR

0720 PM     NON-TSTM WND GST 4 NW BOUNTIFUL          40.91N 111.92W
08/07/2015  M59.00 MPH       DAVIS              UT   MESONET

            LEGACY PARKWAY

0720 PM     TSTM WND GST     5 NNE HOLLADAY          40.73N 111.77W
08/07/2015  M64.00 MPH       SALT LAKE          UT   MESONET

            PARLEYS CANYON AT QUARRY

&&

MPS
Local storm report, Aug 7, 7:54 PM MDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
754 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     11 ESE BOUNTIFUL        40.83N 111.65W
08/07/2015  M80 MPH          MORGAN             UT   MESONET

            SR-65 AT BIG MOUNTAIN PASS

&&

MPS
Local storm report, Aug 7, 8:48 PM MDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
848 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     2 SSW WENDOVER          40.72N 114.04W
08/07/2015  M79.00 MPH       TOOELE             UT   AWOS

            WENDOVER AWOS

0440 PM     TSTM WND GST     21 SE WENDOVER          40.52N 113.75W
08/07/2015  M63.00 MPH       TOOELE             UT   MESONET

            NORTH SALT FLATS SENSOR DPG25

0445 PM     TSTM WND GST     21 SE WENDOVER          40.52N 113.75W
08/07/2015  M68.00 MPH       TOOELE             UT   MESONET

            NORTH SALT FLATS SENSOR DPG25

0455 PM     TSTM WND GST     23 NE IBAPAH            40.28N 113.70W
08/07/2015  M61.00 MPH       TOOELE             UT   MESONET

            WEST SALT FLATS SENSOR DPG26

0515 PM     TSTM WND GST     21 SSW KNOLLS           40.45N 113.47W
08/07/2015  M69.00 MPH       TOOELE             UT   MESONET

            WEST OF WILDCAT MOUNTAIN SENSOR DPG24

0520 PM     TSTM WND GST     12 W KNOLLS             40.73N 113.50W
08/07/2015  M62.00 MPH       TOOELE             UT   MESONET

0520 PM     TSTM WND GST     10 W KNOLLS             40.73N 113.47W
08/07/2015  M62.00 MPH       TOOELE             UT   MESONET

            I-80 SENSOR

0520 PM     TSTM WND GST     26 ENE CALLAO           40.11N 113.31W
08/07/2015  M79.00 MPH       TOOELE             UT   MESONET

            WEST GRANITE

0540 PM     TSTM WND GST     18 W DUGWAY             40.24N 113.09W
08/07/2015  M60.00 MPH       TOOELE             UT   MESONET

            PLAYA STATION

0555 PM     TSTM WND GST     13 WNW DUGWAY           40.28N 112.98W
08/07/2015  M59.00 MPH       TOOELE             UT   MESONET

            LOWER CEDAR MTN

0558 PM     TSTM WND GST     6 SSE CLIVE             40.60N 113.02W
08/07/2015  M60.00 MPH       TOOELE             UT   MESONET

            ARAGONITE RAWS

0600 PM     TSTM WND GST     13 SW DUGWAY            40.12N 112.95W
08/07/2015  M64.00 MPH       TOOELE             UT   MESONET

            CAMEL BACK MOUNTAIN

0600 PM     TSTM WND GST     15 NNE KNOLLS           40.91N 113.15W
08/07/2015  M59.00 MPH       TOOELE             UT   MESONET

            DIDDLE KNOLL

0620 PM     TSTM WND GST     10 ESE DELLE            40.73N 112.59W
08/07/2015  M64.00 MPH       TOOELE             UT   MESONET

            PORTABLE RWIS SITE

0630 PM     TSTM WND GST     10 S LAKESIDE           41.06N 112.89W
08/07/2015  M76.00 MPH       BOX ELDER          UT   MESONET

            LAKESIDE MOUNTAIN

0630 PM     TSTM WND GST     11 SSW LAKESIDE         41.05N 112.94W
08/07/2015  M66.00 MPH       BOX ELDER          UT   MESONET

            UTTR OASIS COMPOUND

0640 PM     TSTM WND GST     4 NNE STANSBURY PARK    40.69N 112.26W
08/07/2015  M76.00 MPH       TOOELE             UT   MESONET

            LAKE POINT I-80 SENSOR

0645 PM     TSTM WND GST     5 NE VERNON             40.13N 112.38W
08/07/2015  M60.00 MPH       TOOELE             UT   MESONET

0645 PM     TSTM WND GST     18 ESE LAKESIDE         41.07N 112.59W
08/07/2015  M60.00 MPH       BOX ELDER          UT   MESONET

            HAT ISLAND

0649 PM     TSTM WND GST     5 NE LAKE PT            40.73N 112.21W
08/07/2015  M65.00 MPH       SALT LAKE          UT   MESONET

            GREAT SALT LAKE MARINA

0653 PM     TSTM WND GST     2 WSW SALT LAKE CITY    40.77N 111.96W
08/07/2015  M63.00 MPH       SALT LAKE          UT   ASOS

            SALT LAKE INTERNATIONAL AIRPORT

0710 PM     TSTM WND GST     4 E SALT LAKE CITY      40.77N 111.85W
08/07/2015  M58.00 MPH       SALT LAKE          UT   MESONET

0715 PM     TSTM WND GST     1 SSW FARMINGTON        40.98N 111.90W
08/07/2015  M61.00 MPH       DAVIS              UT   MESONET

0715 PM     TSTM WND GST     7 WNW WEST WARREN       41.30N 112.27W
08/07/2015  M62.00 MPH       WEBER              UT   MESONET

            GREAT SALT LAKE MINERALS

0720 PM     TSTM WND GST     5 NNW BOUNTIFUL         40.95N 111.89W
08/07/2015  M60.00 MPH       DAVIS              UT   MESONET

            CENTERVILLE UDOT SENSOR

0720 PM     TSTM WND GST     5 NNE HOLLADAY          40.73N 111.77W
08/07/2015  M64.00 MPH       SALT LAKE          UT   MESONET

            PARLEYS CANYON AT QUARRY

0720 PM     TSTM WND DMG     SALT LAKE CITY          40.78N 111.93W
08/07/2015                   SALT LAKE          UT   BROADCAST MEDIA

            *** 2 INJ *** FINISH LINE STRUCTURE AT TOUR OF UTAH BIKE
            RACE COLLAPSED INJURING 2 PEOPLE.

0720 PM     NON-TSTM WND GST 4 NW BOUNTIFUL          40.91N 111.92W
08/07/2015  M59.00 MPH       DAVIS              UT   MESONET

            LEGACY PARKWAY

0721 PM     TSTM WND GST     1 SW FARMINGTON         40.98N 111.90W
08/07/2015  M65.00 MPH       DAVIS              UT   MESONET

0740 PM     TSTM WND GST     11 ESE BOUNTIFUL        40.83N 111.65W
08/07/2015  M80.00 MPH       MORGAN             UT   MESONET

            SR-65 AT BIG MOUNTAIN PASS

0745 PM     TSTM WND GST     5 ESE OGDEN             41.20N 111.88W
08/07/2015  M61.00 MPH       WEBER              UT   MESONET

&&

MPS
Special weather statement, Aug 7, 11:52 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1152 PM MDT FRI AUG 7 2015

UTZ019-020-518-080615-
UTAH'S DIXIE AND ZION NATIONAL PARK UT-SOUTH CENTRAL UTAH UT-
SOUTHERN UTAH MOUNTAINS UT-
1152 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KANE AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1215 AM MDT...

AT 1151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF COLORADO CITY...MOVING NORTHEAST
AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE... SOUTHERN ZION NATIONAL
PARK...HILDALE...SPRINGDALE...ROCKVILLE AND CORAL PINK SAND DUNES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 3700 11297 3701 11336 3736 11286 3703 11265
TIME...MOT...LOC 0551Z 238DEG 22KT 3703 11315

MCONGER

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:15 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele, Weber90 min
Aug 7, 6:35 PM MDTSevere Thunderstorm WarningSLCSalt Lake85 min
Aug 7, 7:18 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit, Weber87 min
Aug 7, 8:10 PM MDTSevere Thunderstorm WarningSLCRich, Summit70 min

Nearby

Special Weather Statements in Utah, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.